# SDR IPXA2021060270083

- Difficulty date: May 18, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: B5377414120200
- Condition: Corroded
- Location: Frms 27-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CABIN AT FR26 TO FR28-YA SUPPORT WEB 3EA. PLACES HAS CORROSIONREMOVED AND REPLACED THRUST BRACKET AT FR27-29-Y-1959 TO -Y2462 IAW DWG B5377414002,B53774150
